# SDR DALA2019082865010

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 86,794 hours, 38,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AMDS 2560-9901-LT -LT OVERWING SLIDE DEPLOYMENT TEST - AFT OVERWING EXIT FAILED TO DEPLOY SLIDE WHEN OPENED. WHILE TROUBLESHOOTING, FOUND SWITCH CAM WAS TOGGLED IN THE OUTBD DIRECTION UPON INITIAL DOOR INSTALLATION. VERIFIED CORRECT DOOR INSTALLATION AND OPS CHECKED GOOD. OK FOR SVC. SLIDE HAS BEEN DE-ACTIVATED AND RE-ACTIVATED ON ROUTINE AMDS 2560-9901-LT. INSTALLED AFT OVERWING EXIT HATCH IAW B757 AMM 52-22-01.
